# SDR ASAA2023110546044

- Difficulty date: November 5, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N932AK
- Make and model: Boeing 737-9
- Aircraft serial: 44089
- Aircraft time: 6,850 hours, 1,978 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ENGINE CONTROL LIGHT #2. GROUNDED - YES. FOUND FAULT FOR ENG #2 OVERSPEED PROTECTION. PERFORMED ENG IDLE SYSTEM TEST IAW AMM 71-00-00-700-808-600.FAULT MESSAGES CLEARED.CONTROL LIGHTEXTINGUISHED.NO FURTHER DEFECTS NOTED.SEAMC NOTIFIED.TSAR174M.
